Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Swollen scrotum, itchy rashes in groin. Took antibiotic. Tested negative for STD. Worrisome

My brother-in-law has an issue with his groin/ scrotum area. His current symptoms are: rash like symptoms, itchy, swollen scrotum, semi- dry skin , and leakage of fluid from the skin (assuming it may be semen). He is not experiencing any pain. Medication taken thus far: Benadryl and prescribed antibiotics (approximately 2 weeks ago) He tested negative for STDs and has not been sexually active for 10 months. I told him to go to the emergency room. In the mean time, what may his medical issue be and is there any temporary remedies to relieve the itchiness?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. The symptoms are indicative of fungal infection in the groin area. It is nice to know that he has been tested negative for STD. He should not be sexually actve till he has been treated. He needs to be examined clinically and get all required investigations done.

He can be suffering from sinus in the scotum, that is causing the leakage ( other reasons can be hydrocoel ). Surgical intervention is needed for permanent cure. He can take fluconazole after consultation for a week, antibiotics like ampilox and atihistaminics can give symptomatic relief.

It will be better for him to take injectables in an emergency room for better results. Take care.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor